# SDR AWXA9900023

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23219
- System (JASC): 2840 · Fuel Indicating System
- Part: Switch
- Part number: 693733588
- Condition: Malfunctioned
- Location: Fuel Pressure
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

JUST AFTER TAKEOFF, ALL FUEL LOW PRESSURE LIGHTS ILLUMINATED WITH MASTER CAUTION LIGHT.  EXECUTED AIR TURNBACK.  RAN ENGINES TO TAKEOFF POWER, BITE TEST, AND DRIP STICK PER MM 28-22-00 OK FOR FLIGHT AS PRECAUTION IN PHX.  REMOVED AND REPLACED FWD AND AFT LOW PRESSURE SWITCHES FOR FUEL TANK NR 2 AND FUEL HEAT MODULE.
